# SDR REXA2014072700738

- Difficulty date: July 27, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 27,966 hours, 24,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK EMER LIGHTS INOPERATIVE SECTION 1 - 4.  R & R INVERTER AT POSITION 1 CLEANED STANDING WATER FROM TRACKS FOR LIGHT POSITION 2 - 4.  OPERATIONS CHECKED GOOD IAW AMM 33-51-00.
